MAUDE Adverse Event Report: ARTHREX, INC. FIBERSNARE NITINOL GUIDEWIRE, 1.1MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. FIBERSNARE NITINOL GUIDEWIRE, 1.1MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number FIBERSNARE NITINOL GUIDEWIRE, 1.1MM
Medical Device Problem Codes Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/29/2025, a sales representative reported via phone that an ar-1249ib fibersnare nitinol guidewire had separated during an acl reconstruction.The patient had good bone quality, and a 9.5 reamer was used to prepare the tunnel.A new guidewire was used to complete the case.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
FIBERSNARE NITINOL GUIDEWIRE, 1.1MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23086176
Report Number1220246-2025-03926
Device Sequence Number21459829
Product Code LXH
UDI-Device Identifier00888867458581
UDI-Public(01)00888867458581(11)250619(17)300531(10)15453685
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERSNARE NITINOL GUIDEWIRE, 1.1MM
Device Catalogue NumberAR-1249IB
Device Lot Number15453685
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown